# SDR AALA202503273411

- Difficulty date: March 25, 2025
- Submitted: March 27, 2025
- Operation: Air carrier
- Aircraft: N123NN
- Make and model: Airbus A321-231
- Aircraft serial: 6256
- Aircraft time: 33,732 hours, 11,136 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240006
- Part serial: RFM25713
- Condition: Leaking
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: RI DOOR DAMPER AND EMERGENCY OPERATION CYLINDER LEAKING. REPLACED  RI DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-11-14.
